# SDR AALA202502270259

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 67,721 hours, 39,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD EPSU BATTERY INOP. MAINTENANCE REPLACED FWD EPSU BATTERY AS REQ IN REF TO MM 33-51-38 OPS CHECK GOOD.
